Vyvanse withdrawal occurs when someone builds up a tolerance to the drug and then they stop taking the medication all of a sudden. When they stop taking it, the body responds with unpleasant side effects.
How Long Do Vyvanse Withdrawal Symptoms Last?
The length of the withdrawal will depend on how long a person has been taking the drug and the dosage. For those on a heavy dose, withdrawal may go on for weeks. Always follow a physician’s instructions for tapering off of vyvanse or any medication.
The symptoms will vary, but some people experience a headache or cravings for the drug. Others may feel depressed and be sleepy. Many have trouble feeling pleasure. Those who experience persistent and unpleasant withdrawal symptoms are advised to speak with their prescribing medical provider.
Anyone coming off this drug is likely to experience withdrawal. Taking over-the-counter pain relievers might help lessen the severity of these symptoms. Also, self-care measures like exercise might be effective in making this withdrawal period more comfortable.
Someone coming off of Vyvanse could benefit from medically managed detox. This option can provide comfort care at the beginning of withdrawal to make the experience more comfortable.